# SDR AALA200800275

- Difficulty date: February 9, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- Aircraft time: 64,450 hours
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T368/09FEB AUS TO ORD - RIGHT WING FUEL TANK LEAK AT BOOST PUMP COVER.  RIGHT TANK QUANTITY SHOWED LOSS OF 100 POUNDS EVERY 3 TO 4 MINUTES.  LANDED STL WITHOUT INCIDENT.  FOUND SCREWS HOLDING FUEL PLATE BOTTOMED OUT.  INSTALLED CORRECT LENGTH SCREWS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
